# SDR RAIA201706090001

- Difficulty date: June 9, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 44,321 hours, 36,858 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SPAR 1 WING RIB NR 9 HAS CRACK AT SCREW HOLE. REPAIRED THE RIB.
